# SDR QXEA9901436

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EAT - AFTER TAKEOFF AND GEAR RETRACTION, THE NR 2 ENGINE EXPERIENCED A UNCOMMANDED AUTOFEATHER.  NR 1 ENGINE UPTRIMMED TO 110 PERCENT AND NR 2 ENGINE INDICATED 155 PERCENT TORQUE.  RETURNED TO EAT AND ACCOMPLISHED A UNEVENTFUL LANDING.  AIRCRAFT CURRENTLY DOWN IN EAT FOR REPAIR.
